# SDR CA121205003

- Difficulty date: December 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 49,029 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOST PRESSURIZATION DECLARED EMERGENCY, DIVERTING.  NO CABIN MASKS DEPLOYED AND NOT ASKING FOR EMERGENCY VEHICLES ON ARRIVAL.  AT LEVEL FLIGHT, FL360.  DURING CRUISE CHECK FOUND ON STATUS PAGE "CAB PR EXECESS CAB ALT" CHECK PRESSURE PAGE ALL OK.  PUT MASK ON EMERGENCY DESCENT DIVERTED.  CARRIED OUT TROUBLESHOOTING IAW FLT REQUEST. TSM 21-31-00-810-809 CARRIED OUT NFF.  REPLACED CPC1 IAW AMM 21-31-34 PB400 CHECKED SERV.  REPLACED AUTO/MAN SELECTOR SWITCH CHECKED SERVICE CARRIED OUT TSM 31-54-00-810-931 AND -932NFF.  REPLACED SDAC NR 1 IAW AMM 31-55-31, PB 400.  CHECKED SERVICE SWITCH MAN/AUTO REPLACED IAW ESPM 20-45-11.
